I am hoping someone can help me as I am having new symptoms that are driving me crazy and I am not sure it has to do with my thyroid or not. Diagnosed with Hasimotos and eventually papillary thyroid cancer in 11/11, had a total thyroidectomy in 12/12. Started out on 175 mcg of levo, labs at first draw were 2 mths post surgery
TSH- <0.01 Free T4 2.5 so was dropped to 150 mcg and levels 4 mths post surgery were TSH <0.01 Free T4 1.80. Dropped to 137 mcg and 6mth labs were <0.01 Free T4 1.64. I just had labs done again last week and TSH was 0.02 and Free T4 was 1.82. I also want to mention that I have the antibodies that make tumor marker unreliable, but also just had my 6 mnth ultrasound which was all good. Anyway I have not ever had any huge health issues due to these fluctuations except for the occassional jitters and anxious feelings. However this last week I have been feeling like I am having heart palpatations, very anxious, very weak and fatigued and dizzy. My Endo suggested that I stop taking my levo for 3 days to see if that helps. My questions is why would my levels be bothering me now?? My numbers seem to be in the same general area this whole time. She said something about my Free T4 rising could cause this?? Just wondering if anyone know anyone about this?? Could I be having symptoms of hyperthyroidism 6 mths after surgery, could it take that long for me to feel it?? Any suggestions would be appreciated cause this is very uncomfortable. So anxious I can't lay down but also so dizzy and weak that that is all I want to do. Speaking of that it seems like some of those symptoms would suggest hyperthyroidism and some maybe hypothyroidism so that is confusing too!
Thanks so much, Kelly
Sometimes symptoms don't always match with the lab trend/timeline. Sounds like it may be too much med currently but you should see your endocrinologist to confirm that you are on the right dose and if the symptoms are related to the medication.
So appreciate all your feedback so I have another question for you?? My Dr. has now prescribed Propranolol a Beta Blocker to help with some of the symptoms I have been having?? Of course after filling presc, I read that one of the major side effects is weight gain which I am not willing to deal with, keeping weight off has been a struggle without any help!! Do any of you have any experience or knowledge of this Beta Blocker or what might be better??
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.